Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

July 31, 2016Douglas County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 31, 2016, 4:21 PM EDT for Douglas County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2016, 4:21 PM EDT (20:21 UTC)
Expired
Jul 31, 2016, 5:00 PM EDT
In force
39 min
Issued by
NWS Atlanta, GA

County Douglas County, GA

The radar

The Atlanta radar (KFFC), 34 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.4 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 303 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
303 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
1101 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

637 
WWUS82 KFFC 312021
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
421 PM EDT SUN JUL 31 2016
 
GAZ043-044-312100-
SOUTH FULTON GA-DOUGLAS GA-
421 PM EDT SUN JUL 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH FULTON AND DOUGLAS COUNTIES
UNTIL 500 PM EDT...

AT 421 PM EDT...A STRONG THUNDERSTORM WAS NEAR DOUGLASVILLE. THIS
STORM WAS NEARLY STATIONARY.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING 
           AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S 
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU 
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL 
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY 
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING 
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE 
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...DOUGLASVILLE...FAIRBURN...PALMETTO...CHATTAHOOCHEE HILL
COUNTRY...LITHIA SPRINGS...CHAPEL HILL...SWEETWATER CREEK STATE PARK...
SANDTOWN...BILL ARP...FAIRPLAY...CAMPBELLTON AND HANNAH.

LAT...LON 3360 8490 3381 8471 3376 8459 3374 8458
      3375 8457 3372 8452 3351 8463 3351 8469
      3357 8481 3357 8484
TIME...MOT...LOC 2021Z 026DEG 4KT 3369 8468 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 31, 3:26 PM EDT, 55 minutes earlier.

Area forecast discussion, Jul 31, 3:26 PM EDT, 55 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
326 PM EDT SUN JUL 31 2016

.SHORT TERM /Tonight through Monday Night/...

An environment over Central GA characterized by precipitable water
values well over 2 inches along with CAPE values over 2500 J/KG
and a localized cold pool aloft and you have all the ingredients
necessary for numerous showers and thunderstorms with isolated
severe activity. Expect this activity to continue to translate
and expand east but activity to continue in west central as well
as outflows develop additional activity in primed environment.

Further north...the environment is not quite as favorable but
still seeing PW's close to 2 inches along with perhaps even better
instability and despite the later start...activity should blossom
nicely through late afternoon. For now...have confined likely pops
to Central GA but will need to monitor closely for possible
expansion of this northward.

Will carry some low end pops right on through the overnight
period. Models continue to hint at a shortwave continuing to move
through the area overnight and given the high deep layer moisture
across the area...will not take much to generate additional
activity...even after the sun sets.

Aforementioned shortwave will act as the focus for Mondays
activity...likely once again to be over Central GA. While drier
air will continue to filter in from the north...not able to get
enough dry air to significantly reduce pops and will continue with
chance for most locations. But for the southern sections where
deep moisture remains...will go likely pops again from Columbus to
Macon and points southward.

Deese

.LONG TERM /Monday Night through Saturday/... Long-range models
continue to show a weak... yet persistent long wave trough
drifting along the Atlantic seaboard by early Tuesday.
Disturbances traversing through this upper trough will deepen a
surface low off the mid-Atlantic coast and help drag a weak
surface front into the state by late Tuesday. At this time... it
appears a developing northwest flow aloft could spread some drier
air into at least parts of north GA and help push the boundary
into mainly central GA by Tuesday afternoon. This suggest a lessor
rain chance across north GA and maybe only a low scattered
coverage across central GA on Tuesday and Wednesday. Weak
disturbances in the west to northwest flow aloft combined with
increasing low level moisture from a developing southerly low
level flow should help increase rain chances across the area by
Thursday and this pattern may continue into the weekend. For
now... will continue to show 30-40 percent pops for the later half
of the work week and into Saturday. The overall pattern shows a
weakly sheared environment with only modest instabilities... all
suggesting any severe threat will be minimal with nothing
widespread or organized severe-wise expected through the long term
at this time. Otherwise... highs in the 90s and lows in the 70s
will persist.

39

AVIATION...
18Z UPDATE...

The axis of best moisture and energy for thunderstorm development
continues to be over southern sections from CSG to MCN. Have
initialized with TEMPO groups for these southern TAF sites but not
for the ATL area sites where I delayed activity until 19Z and
based on current trends...this could perhaps have been delayed
even further. Otherwise...a shortwave moves through tonight into
tomorrow morning. Have not played this up all that much in current
TAF set but will need to watched closely as this could cause some
unexpected activity even during the overnight hours. For
now...have limited the Prob30 to 18Z to 22Z for ATL on Mon.

//ATL CONFIDENCE...18Z UPDATE...
Medium on TSRA timing.
High on remaining elements.

Deese

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  91  72  93 /  50  50  50  20
Atlanta         74  90  74  91 /  40  40  40  20
Blairsville     67  87  67  87 /  40  30  30  20
Cartersville    72  92  72  92 /  40  30  30  20
Columbus        74  92  74  93 /  40  60  60  30
Gainesville     73  89  73  91 /  40  40  40  20
Macon           74  92  73  94 /  60  60  60  30
Rome            72  93  72  93 /  40  30  30  20
Peachtree City  72  90  71  91 /  40  40  40  20
Vidalia         75  94  75  94 /  60  60  60  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Deese
LONG TERM....16
AVIATION...Deese
Hazardous weather outlook, Jul 31, 2:22 PM EDT, 1 hour 59 minutes before
FLUS42 KFFC DDHHMM
HWOFFC

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
222 PM EDT SUN JUL 31 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-011800-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
222 PM EDT SUN JUL 31 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...ISOLATED SEVERE STORMS POSSIBLE...
SCATTERED THUNDERSTORMS WILL OCCUR THROUGH THE EARLY EVENING HOURS.
SOME OF THE STORMS WILL BE STRONG WITH ISOLATED SEVERE STORMS POSSIBLE...
MAINLY IN CENTRAL GEORGIA.

WEATHER HAZARDS EXPECTED...
GUSTY WINDS OF 40 TO 60 MPH...LARGE HAIL...FREQUENT LIGHTNING AND
LOCALLY HEAVY RAIN CAN BE EXPECTED WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...MAINLY DURING THE
AFTERNOON AND EVENING HOURS. A FEW STORMS COULD BE STRONG WITH
GUSTY WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

16

In the hours before

Local storm report, Jul 31, 3:20 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
320 PM EDT SUN JUL 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     2 NNW PANHANDLE         32.59N  84.19W
07/31/2016                   TAYLOR             GA   EMERGENCY MNGR

            SHINGLES WERE BLOWN OFF THE ROOF OF A HOUSE NEAR THE
            INTERSECTION OF SUGGS MILL ROAD AND GEORGIA HIGHWAY 137.
            A CARPORT ATTACHED TO THE HOUSE WAS DAMAGED. A CAMPER
            ACROSS THE ROAD FROM THE HOUSE WAS ROLLED AND DAMAGED.

&&

EVENT NUMBER FFC1600566

FRANTZ
Local storm report, Jul 31, 3:22 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
322 PM EDT SUN JUL 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 PM     TSTM WND DMG     1 NNE FRIENDSHIP        32.68N  83.86W
07/31/2016                   CRAWFORD           GA   911 CALL CENTER

            A TREE WAS BLOWN DOWN ON MARSHALL MILL RD.

&&

EVENT NUMBER FFC1600567

RWILLIS
Special weather statement, Jul 31, 3:54 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
354 PM EDT SUN JUL 31 2016

GAZ096-105-107>109-312045-
DODGE GA-BLECKLEY GA-WILCOX GA-DOOLY GA-PULASKI GA-
354 PM EDT SUN JUL 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DODGE...SOUTHWESTERN
BLECKLEY...NORTHWESTERN WILCOX...NORTHEASTERN DOOLY AND PULASKI
COUNTIES UNTIL 445 PM EDT...

AT 354 PM EDT...A STRONG THUNDERSTORM WAS NEAR PINEVIEW...OR 7 MILES
NORTHWEST OF ABBEVILLE...MOVING NORTHWEST AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HAWKINSVILLE...ABBEVILLE...UNADILLA...ROCHELLE...PINEVIEW...UNION...PAULK...
HARTFORD...PULASKI STATE PRISON...CEDAR CREEK...OCMULGEE PUBLIC FISHING
AREA...POPE CITY...WALLACE...MOBLEY CROSSING...OCMULGEE BANKS...BROWNDALE...
TIPPETTVILLE...MOCK SPRINGS...FINLEYSON AND BAILEYS PARK.

LAT...LON 3223 8376 3229 8366 3229 8362 3234 8358
      3244 8341 3203 8321 3195 8345
TIME...MOT...LOC 1954Z 148DEG 14KT 3206 8341
Special weather statement, Jul 31, 4:12 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT SUN JUL 31 2016

GAZ061-073-074-084-312100-
WILKINSON GA-WASHINGTON GA-BALDWIN GA-HANCOCK GA-
412 PM EDT SUN JUL 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WILKINSON...
WASHINGTON...SOUTHEASTERN BALDWIN AND SOUTHEASTERN HANCOCK COUNTIES
UNTIL 500 PM EDT...

AT 412 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTHEAST OF
MIDWAY-HARDWICK...OR 8 MILES SOUTHEAST OF MILLEDGEVILLE...MOVING EAST
AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MILLEDGEVILLE...SANDERSVILLE...TENNILLE...DEEPSTEP...RIDDLEVILLE...
MIDWAY-HARDWICK...WARTHEN...LINTON...SCOTTSBORO AND HEBRON.

LAT...LON 3288 8259 3288 8325 3304 8324 3322 8282
TIME...MOT...LOC 2012Z 260DEG 8KT 3297 8314
Special weather statement, Jul 31, 4:15 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
415 PM EDT SUN JUL 31 2016

GAZ067>069-078-079-312045-
HARRIS GA-TALBOT GA-UPSON GA-PIKE GA-MERIWETHER GA-
415 PM EDT SUN JUL 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARRIS...
NORTHWESTERN TALBOT...NORTHWESTERN UPSON...SOUTHWESTERN PIKE AND
SOUTHERN MERIWETHER COUNTIES UNTIL 445 PM EDT...

AT 415 PM EDT...A STRONG THUNDERSTORM WAS OVER WARM SPRINGS...OR 8
MILES SOUTHEAST OF GREENVILLE...MOVING SOUTH AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GREENVILLE...MANCHESTER...PINE MOUNTAIN...WOODBURY...WARM SPRINGS...
WOODLAND...MOLENA...GAY...RALEIGH...DURAND...CREST...PLEASANT HILL...HARRIS
CITY...HILLTOP...ODESSADALE...IMLAC...FLINT HILL AND SPREWELL BLUFF STATE
PARK.

LAT...LON 3310 8480 3311 8438 3274 8449 3286 8485
TIME...MOT...LOC 2015Z 021DEG 10KT 3291 8465
Special weather statement, Jul 31, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
421 PM EDT SUN JUL 31 2016

GAZ043-044-312100-
SOUTH FULTON GA-DOUGLAS GA-
421 PM EDT SUN JUL 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH FULTON AND DOUGLAS COUNTIES
UNTIL 500 PM EDT...

AT 421 PM EDT...A STRONG THUNDERSTORM WAS NEAR DOUGLASVILLE. THIS
STORM WAS NEARLY STATIONARY.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...DOUGLASVILLE...FAIRBURN...PALMETTO...CHATTAHOOCHEE HILL
COUNTRY...LITHIA SPRINGS...CHAPEL HILL...SWEETWATER CREEK STATE PARK...
SANDTOWN...BILL ARP...FAIRPLAY...CAMPBELLTON AND HANNAH.

LAT...LON 3360 8490 3381 8471 3376 8459 3374 8458
      3375 8457 3372 8452 3351 8463 3351 8469
      3357 8481 3357 8484
TIME...MOT...LOC 2021Z 026DEG 4KT 3369 8468

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 1:14 PM EDTSpecial Weather StatementFFCTaylor31 min
Jul 31, 1:24 PM EDTSevere Thunderstorm WarningFFCMacon, Taylor36 min
Jul 31, 1:27 PM EDTSpecial Weather StatementFFCSchley33 min
Jul 31, 1:45 PM EDTSevere Thunderstorm WarningFFCCrawford, Peach30 min
Jul 31, 1:50 PM EDTSpecial Weather StatementFFCSumter25 min
Jul 31, 2:07 PM EDTSevere Thunderstorm WarningFFCMacon, Peach38 min
Jul 31, 2:20 PM EDTSpecial Weather StatementFFCBibb, Crawford40 min
Jul 31, 2:36 PM EDTSpecial Weather StatementFFCDooly39 min
Jul 31, 2:53 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs52 min
Jul 31, 3:00 PM EDTSpecial Weather StatementFFCMeriwether, Pike45 min
Jul 31, 3:02 PM EDTSpecial Weather StatementFFCMarion, Muscogee43 min
Jul 31, 3:05 PM EDTSpecial Weather StatementFFCTwiggs40 min
Jul 31, 3:19 PM EDTSpecial Weather StatementFFCCrisp, Dooly, Pulaski, Wilcox41 min
Jul 31, 3:33 PM EDTSevere Thunderstorm WarningFFCHarris, Talbot42 min
Jul 31, 3:54 PM EDTSpecial Weather StatementFFCPulaski, Wilcox51 min
Jul 31, 4:12 PM EDTSpecial Weather StatementFFCWashington48 min
Jul 31, 4:15 PM EDTSpecial Weather StatementFFCMeriwether, Pike30 min
Jul 31, 4:40 PM EDTSpecial Weather StatementFFCChattahoochee, Stewart50 min
Jul 31, 4:59 PM EDTSpecial Weather StatementFFCJohnson46 min
Jul 31, 5:02 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler28 min
Jul 31, 5:16 PM EDTSpecial Weather StatementFFCClayton44 min
Jul 31, 5:22 PM EDTSpecial Weather StatementFFCHaralson53 min
Jul 31, 5:33 PM EDTSpecial Weather StatementFFCCobb42 min
Jul 31, 5:39 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler51 min
Jul 31, 5:50 PM EDTSpecial Weather StatementFFCRockdale, Walton40 min
Jul 31, 7:20 PM EDTSpecial Weather StatementFFCClarke, Madison, Oglethorpe40 min
Jul 31, 7:21 PM EDTSpecial Weather StatementFFCBanks, Jackson39 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.